| Model Number |
24701 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery (sfa).A 2mm x 20mm x 142cm coyote es balloon was advanced for dilation.However, during the first inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post-procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed no issues; however, the microscopic examination revealed a pinhole around 2.5cm from the tip of the balloon.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon cause the rupture.